Open Access
2013 Starlikeness and Convexity of Generalized Struve Functions
Nihat Yagmur, Halit Orhan
Abstr. Appl. Anal. 2013(SI50): 1-6 (2013). DOI: 10.1155/2013/954513


We give sufficient conditions for the parameters of the normalized form of the generalized Struve functions to be convex and starlike in the open unit disk.


Download Citation

Nihat Yagmur. Halit Orhan. "Starlikeness and Convexity of Generalized Struve Functions." Abstr. Appl. Anal. 2013 (SI50) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1272.30033
MathSciNet: MR3035216
Digital Object Identifier: 10.1155/2013/954513

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI50 • 2013
Back to Top